# SDR SWAA2015101644974

- Difficulty date: October 11, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 28,649 hours, 16,931 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CRACKED, RIB STATION 92.70, 20" FROM FWD SPAR.  REPAIRED RIB IAW SRM.
